RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 100, Number 1, Pages 14–23 (Mi tmf1624)  

This article is cited in 1 scientific paper (total in 1 paper)

The full gluon propagator in light-cone gauge and the transversality problem of the polarization operator in infrared region. II

L. G. Vachnadze, N. A. Kiknadze, K. Sh. Turashvili, A. A. Khelashvili

Tbilisi Ivane Javakhishvili State University

Abstract: A three-gluon vertex that depends on a gauge vectorn $n_\mu$ and is free of kinematic and spurion $(np)^{-1}$ singularities in the physical region is constructed. It is shown that in the case of integer power-law asymptotic behavior of the gluon propagator there is separation of the singular contributions of the single- and two-loop diagrams in the Dyson–Schwinger equation. Necessary conditions for realization of $p^{-4}$ asymptotic behavior are obtained, and it is shown that an important role in their fulfillment is played by the parts of the three-gluon vertex that depend on the gauge vector. A solution of these conditions is found; when they are fulfilled, they lead to infrared asymptotic behaviors of the complete Dyson–Schwinger equation and its single-loop approximation that are mutually compatible.

Full text: PDF file (1173 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 100:1, 811–818

Bibliographic databases:

Received: 30.03.1993

Citation: L. G. Vachnadze, N. A. Kiknadze, K. Sh. Turashvili, A. A. Khelashvili, “The full gluon propagator in light-cone gauge and the transversality problem of the polarization operator in infrared region. II”, TMF, 100:1 (1994), 14–23; Theoret. and Math. Phys., 100:1 (1994), 811–818

Citation in format AMSBIB
\Bibitem{VacKikTur94}
\by L.~G.~Vachnadze, N.~A.~Kiknadze, K.~Sh.~Turashvili, A.~A.~Khelashvili
\paper The full gluon propagator in light-cone gauge and the transversality problem of the polarization operator in infrared region. II
\jour TMF
\yr 1994
\vol 100
\issue 1
\pages 14--23
\mathnet{http://mi.mathnet.ru/tmf1624}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 100
\issue 1
\pages 811--818
\crossref{https://doi.org/10.1007/BF01017318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QC09900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1624
  • http://mi.mathnet.ru/eng/tmf/v100/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. G. Vachnadze, N. A. Kiknadze, A. A. Khelashvili, “Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge”, Theoret. and Math. Phys., 102:1 (1995), 34–39  mathnet  crossref  zmath  isi
  • Number of views:
    This page:161
    Full text:58
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019